International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 8, Pages 547-554

Interpolation by multipliers on certain spaces of analytic functions

K. Mosaleheh and K. Seddighi

Department of Mathematics, Shiraz University, Shiraz, Iran

Received 20 March 1998

Copyright © 2000 K. Mosaleheh and K. Seddighi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let be a Hilbert space of analytic functions on a planar domain G such that, for each λ in G, the linear functional eλ of evaluation at λ is bounded on . Furthermore, assume that z and σ(Mz)=G¯ is an M-spectral set for Mz, the operator of multiplication by z. This paper is devoted to the study of interpolation by multipliers of the space and, in particular, the Dirichlet space.